# SDR CA101220001

- Difficulty date: December 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, BOTH RT EFIS SCREENS UNREADABLE DUE TO SCRAMBLED RANDOM VIDEO PATTERNS. SHORTLY AFTER BOTH LT EFIS SCREENS DID THE SAME. DISPLAYS WOULD OCCASIONALLY RETURN TO NORMAL CONDITION FOR APPROXIMATELY 5 SECONDS AT A TIME, ESPECIALLY AFTER REVERSION ATTEMPTS.  MFD SELECTED TO LT SIDE OK FOR ABOUT 10 SEC BEFORE FAILURE LEAVING NO EFIS INDICATION WHATSOEVER.  MFD RETURNED TO MFD DISPLAY OPS NORMAL. DURING FAILURE, THE LT NAV COULD NOT BE COUPLED.  WHILST CHANGING FLIGHT DIRECTORS THE ALTITUDE SELECTOR SPOOLS DOWN TO 0 FT AND REQUIRES RE-SETTING TO THE LAST SELECTED ALTITUDE. THIS PROMPTED ATC TO QUERY THE AIRCRAFT DUE TO ADSB USAGE IN THIS AREA.   ON RTB APPROACH PILOT AND COPILOT EFIS RETURNED TO NORMAL INDICATION FIVE MINUTES BEFORE LANDING.   ALL SYMBOL GENERATORS REMOVED AND CHECKED FOR WATER DAMAGE AND PIN/SOCKET CONDITION. MOISTURE FOUND ON INNER GLASS OF LH ASI, BOTTOM HALF OF INSTRUMENT.  LT UPPER CRT REMOVED TO CHECK FOR WATER CONTAMINATION. NONE FOUND ANYWHERE BUT SUSPECTED TO BE THE CAUSE.   THE ALTITUDE/ADSB ISSUE IS A FUNCTION OF SYSTEM DESIGN AND IS BEING LOOKED INTO FURTHER. ALL EFIS FUNCTIONS CHECKED REPEATEDLY NORMAL AND FOR 2.5 HOURS ON THE GROUND. FOLLOWING FLIGHTS HAD NO FURTHER OCCURRENCES.
